Alert archive / Iowa / River Flood Warnings in 2007

River Flood Warning 13, NWS Quad Cities, IA

July 9, 2007Clinton County, Scott County, Iowa

NWS Quad Cities, IA issued this river flood warning at Jul 9, 2007, 10:31 PM CDT for Clinton County, Scott County, Iowa. It took effect at Jul 10, 2007, 5:55 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jul 9, 2007, 10:31 PM CDT (03:31 UTC)
In effect from
Jul 10, 2007, 5:55 PM CDT
Expired
Jul 10, 2007, 1:09 PM CDT
In force
Issued by
NWS Quad Cities, IA
Flood severity
Minor

Counties Clinton County, IA, Scott County, IA

The radar

The Quad Cities radar (KDVN), 17 km from the middle of the area, began a volume at 03:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wapsipinicon River near DeWitt (DEWI4).

Action stage
10 ft
Minor stage
11 ft
Moderate stage
11.5 ft
Major stage
12.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05422000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KDVN 100331
FLWDVN
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1031 PM CDT MON JUL 09 2007

...THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN IOWA...

  WAPSIPINICON RIVER NEAR DE WITT AFFECTING CLINTON AND SCOTT COUNTIES

.THE HEAVY RAIN THAT FELL THIS EVENING ALONG THE WAPSIPINICON RIVER IN 
SOUTHERN CLINTON AND NORTHERN SCOTT COUNTIES WILL CAUSE THE WAPSIPINICON
RIVER NEAR DE WITT TO RISE OUT OF ITS BANKS TUESDAY.

SAFETY MESSAGE...ADDITIONAL INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES /ALL LOWER CASE/.

IAC045-163-101531-
/X.NEW.KDVN.FL.W.0013.070710T1640Z-070711T2222Z/
/DEWI4.1.ER.070710T1640Z.070711T0000Z.070711T1022Z.UU/
1031 PM CDT MON JUL 09 2007

...FLOOD WARNING IN EFFECTFROM TUESDAY MORNING TO WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR  THE WAPSIPINICON RIVER NEAR DE WITT.
* FROM TUESDAY MORNING TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  9:00 PM MONDAY THE STAGE WAS 7.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND 
  CONTINUE TO RISE TO NEAR 11.3 FEET BY TOMORROW EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING.
* IMPACT...AT 11.0 FEET...WATER AFFECTS COUNTY ROAD E63 NORTH OF THE 
  RIVER NEAR TORONTO AND AFFECTS THE LOWEST ROADS IN BUENA VISTA.

$$

&& 


IN TABLE FORMAT...OBSERVATIONS AND OFFICIAL NWS FORECASTS...IN FEET.


                              OBSERVED        WED   THU   FRI
LOCATION                 FS   STG DAY TIME  07/11 07/12 07/13
                                             7 AM  7 AM  7 AM
WAPSIPINICON RIVER
 DE WITT               11.0   7.3 MON 09 PM  10.9   8.6   7.4
3 follow-up statements
000 
WGUS83 KDVN 101030
FLSDVN
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
530 AM CDT TUE JUL 10 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IOWA...

  WAPSIPINICON RIVER NEAR DE WITT AFFECTING CLINTON AND SCOTT COUNTIES

.THE HEAVY RAIN THAT FELL MONDAY EVENING ALONG THE WAPSIPINICON RIVER 
IN SOUTHERN CLINTON AND NORTHERN SCOTT COUNTIES WILL CAUSE THE 
WAPSIPINICON RIVER NEAR DE WITT TO RISE OUT OF ITS BANKS TUESDAY.

SAFETY MESSAGE...ADDITIONAL INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES /ALL LOWER CASE/.

IAC045-163-102230-
/X.EXT.KDVN.FL.W.0013.070710T1731Z-070711T2222Z/
/DEWI4.1.ER.070710T1731Z.070711T0000Z.070711T1022Z.UU/
530 AM CDT TUE JUL 10 2007

...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON TO WEDNESDAY 
AFTERNOON ...

THE FLOOD WARNING CONTINUES FOR
  THE WAPSIPINICON RIVER NEAR DE WITT.
* FROM THIS AFTERNOON TO WEDNESDAY AFTERNOON ...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  4:00 AM TUESDAY THE STAGE WAS 8.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO 
  RISE TO NEAR 11.3 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY EARLY TOMORROW.
* IMPACT...AT 11.0 FEET...WATER AFFECTS COUNTY ROAD E63 NORTH OF THE 
  RIVER NEAR TORONTO AND AFFECTS THE LOWEST ROADS IN BUENA VISTA.

$$

&& 


IN TABLE FORMAT...OBSERVATIONS AND OFFICIAL NWS FORECASTS...IN FEET.


                              OBSERVED        WED   THU   FRI
LOCATION                 FS   STG DAY TIME  07/11 07/12 07/13
                                             7 AM  7 AM  7 AM
WAPSIPINICON RIVER
 DE WITT               11.0   8.5 TUE 04 AM  10.9   8.6   7.4
000 
WGUS83 KDVN 101503
FLSDVN
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1003 AM CDT TUE JUL 10 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IOWA...

  WAPSIPINICON RIVER NEAR DE WITT AFFECTING CLINTON AND SCOTT COUNTIES

.VERY HEAVY RAIN LAST NIGHT HAS RESULTED IN LOCALIZED FLOODING OF THE
WAPSIPINICON RIVER NEAR DE WITT.

SAFETY MESSAGE...ADDITIONAL INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES /ALL LOWER CASE/.

IAC045-163-110303-
/X.EXT.KDVN.FL.W.0013.070710T2255Z-070711T1643Z/
/DEWI4.1.ER.070710T2255Z.070711T0000Z.070711T0443Z.UU/
1003 AM CDT TUE JUL 10 2007

...FLOOD WARNING NOW IN EFFECTFROM THIS AFTERNOON TO WEDNESDAY MORNING
...

THE FLOOD WARNING CONTINUES FOR
  THE WAPSIPINICON RIVER NEAR DE WITT.
* FROM THIS AFTERNOON TO WEDNESDAY MORNING ...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  9:00 AM TUESDAY THE STAGE WAS 9.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE
  TO RISE TO NEAR 11.2 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY TONIGHT.
* IMPACT...AT 11.0 FEET...WATER AFFECTS COUNTY ROAD E63 NORTH OF THE 
  RIVER NEAR TORONTO AND AFFECTS THE LOWEST ROADS IN BUENA VISTA.

$$

&& 


IN TABLE FORMAT...OBSERVATIONS AND OFFICIAL NWS FORECASTS...IN FEET.


                              OBSERVED        WED   THU   FRI
LOCATION                 FS   STG DAY TIME  07/11 07/12 07/13
                                             7 AM  7 AM  7 AM
WAPSIPINICON RIVER
 DE WITT               11.0   9.7 TUE 09 AM  10.8   8.7   7.4
000 
WGUS83 KDVN 101809
FLSDVN
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
109 PM CDT TUE JUL 10 2007

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN IOWA...

  WAPSIPINICON RIVER NEAR DE WITT AFFECTING CLINTON AND SCOTT COUNTIES

.HEAVY RAIN LAST EVENING HAS RESULTED IN A SIGNIFICANT RISE ON THE LOWER
WAPSIPINICON RIVER.

SAFETY MESSAGE...ADDITIONAL INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES /ALL LOWER CASE/.

IAC045-163-101839-
/X.CAN.KDVN.FL.W.0013.000000T0000Z-070711T1643Z/
/DEWI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
109 PM CDT TUE JUL 10 2007

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE WAPSIPINICON RIVER NEAR DE WITT.
* AT 12:00 PM TUESDAY THE STAGE WAS 9.5 FEET. 
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 9.7 FEET.  THE 
  RIVER WILL CONTINUE TO FALL TO 8.6 FEET BY TOMORROW MORNING.
* IMPACT...AT 9.5 FEET...WATER AFFECTS WALNUT GROVE PARK IN TORONTO.

$$

&& 


IN TABLE FORMAT...OBSERVATIONS AND OFFICIAL NWS FORECASTS...IN FEET.


                              OBSERVED        WED   THU   FRI
LOCATION                 FS   STG DAY TIME  07/11 07/12 07/13
                                             7 AM  7 AM  7 AM
WAPSIPINICON RIVER
 DE WITT               11.0   9.5 TUE 12 PM   8.6   7.1   6.5

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jul 9, 9:10 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jul 9, 9:10 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
910 PM CDT MON JUL 9 2007

.UPDATE...
SENT UPDATED GRIDS RECENTLY TO ADJUST TEMPS TONIGHT WITH RAIN COOLED
AIR DROPPING HOURLY TEMPS WELL BELOW NORMAL DIURNAL CURVE.  ALSO
TWEAKED POPS SOME AFTER MIDNIGHT...WITH AFTERNOON/EVENING CONVECTION
WANING AND OVERNIGHT TSRA EXPECTED TO BE TIED TO THE WEAK BOUNDARY
FROM SOUTH CENTRAL THROUGH EAST CENTRAL IOWA AND WEST CENTRAL IL.
HAVE CONTINUED CHANCE POPS OVER THE SERN HALF OF THE CWA AND LOWERED
POPS IN THE NW TO SLGT CHANCE.

&&

DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&

DLF
Hazardous weather outlook, Jul 9, 4:40 AM CDT, 17 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
440 AM CDT MON JUL 9 2007

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-100945-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
440 AM CDT MON JUL 9 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS TODAY...MAINLY
ALONG AND NORTH OF INTERSTATE 80...AS WELL AS A CHANCE OF HEAVY
RAIN. A COLD FRONT MOVING SLOWLY SOUTHWARD INTO IOWA AND ILLINOIS
WILL STALL AND WEAKEN TODAY...AND WILL PROVIDE A TRIGGER FOR
THUNDERSTORMS. THUNDERSTORMS MAY TRAIN ALONG THE FRONT...PRODUCING
LONG PERIODS OF RAINFALL ACROSS PARTS OF THE AREA. THE MAIN
THREATS FROM THESE THUNDERSTORMS WILL BE DAMAGING WINDS AND SMALL
HAIL ALONG WITH THE POTENTIAL FOR HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS ON TUESDAY
AFTERNOON AND EVENING...MAINLY ALONG AND NORTH OF INTERSTATE 80. A
STRONGER COLD FRONT WILL SWEEP ACROSS THE AREA ON TUESDAY
AFTERNOON AND EVENING...BRINGING A CHANCE OF THUNDERSTORMS. THE
MAIN THREATS FROM THESE THUNDERSTORMS WILL BE DAMAGING WINDS AND
LARGE HAIL. LOCALLY HEAVY RAINFALL MAY ALSO OCCUR...THOUGH THE
RISK FOR HEAVY RAIN IS LOWER WITH THE FASTER MOVEMENT OF THE COLD
FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND THIS EVENING...MAINLY
NORTH OF INTERSTATE 80. IN ADDITION...SPOTTERS ARE ENCOURAGED TO
CONTACT THE NATIONAL WEATHER SERVICE WITH REPORTS OF RAIN OVER ONE
INCH.

MAYES

In the hours before

Local storm report, Jul 9, 8:26 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
826 PM CDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     FLASH FLOOD      DAVENPORT               41.56N 90.60W
07/09/2007                   SCOTT              IA   TRAINED SPOTTER

            2300 BLOCK OF NORTH FAIRMOUNT IS FLOODED. WATER COVERING
            TIRES OF CARS.

&&
Local storm report, Jul 9, 8:42 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
842 PM CDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HEAVY RAIN       CAMANCHE                41.79N 90.28W
07/09/2007  M1.21 INCH       CLINTON            IA   CO-OP OBSERVER

            RAINFALL SINCE 620 PM.

0732 PM     FLASH FLOOD      4 N MOUNT CARROLL       42.15N 89.98W
07/09/2007                   CARROLL            IL   LAW ENFORCEMENT

            GRAVEL AND DIRT WASHED ONTO ROUTE 78 NEAR BLUE MOUNTAIN
            ROAD.

&&
Local storm report, Jul 9, 8:47 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
847 PM CDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     HAIL             WEVER                   40.72N 91.23W
07/09/2007  E0.88 INCH       LEE                IA   TRAINED SPOTTER

0253 PM     HAIL             BURLINGTON              40.81N 91.12W
07/09/2007  E0.50 INCH       DES MOINES         IA   TRAINED SPOTTER

0254 PM     HAIL             BURLINGTON              40.81N 91.12W
07/09/2007  E0.75 INCH       DES MOINES         IA   TRAINED SPOTTER

            3 MILES OFF OF HIGHWAY 61 ON HUNT ROAD. WINDS 30 TO 40
            MPH.

0321 PM     TSTM WND GST     ARBELA                  40.46N 92.02W
07/09/2007  E50.00 MPH       SCOTLAND           MO   TRAINED SPOTTER

            HEALTHY SMALL BRANCHES 1 TO 1.5 INCHES IN DIAMETER DOWN.
            PEA SIZE HAIL ALSO REPORTED.

0404 PM     HAIL             MOUNT PLEASANT          40.96N 91.55W
07/09/2007  E0.25 INCH       HENRY              IA   TRAINED SPOTTER

0405 PM     HAIL             MOUNT PLEASANT          40.96N 91.55W
07/09/2007  E0.25 INCH       HENRY              IA   TRAINED SPOTTER

0543 PM     HAIL             LE CLAIRE               41.60N 90.36W
07/09/2007  E0.75 INCH       SCOTT              IA   TRAINED SPOTTER

0550 PM     FLASH FLOOD      MOUNT PLEASANT          40.96N 91.55W
07/09/2007                   HENRY              IA   LAW ENFORCEMENT

            CARS STALLED ON ROADS DUE TO DEEP WATER.

0625 PM     HAIL             1 S DEWITT              41.81N 90.55W
07/09/2007  M0.50 INCH       CLINTON            IA   NWS EMPLOYEE

0629 PM     HAIL             1 S DEWITT              41.81N 90.55W
07/09/2007  M1.00 INCH       CLINTON            IA   NWS EMPLOYEE

0653 PM     HAIL             BENNETT                 41.74N 90.97W
07/09/2007  E0.50 INCH       CEDAR              IA   TRAINED SPOTTER

            PEA SIZE HAIL.

0700 PM     TSTM WND GST     2 NW DIXON              41.76N 90.81W
07/09/2007  E60.00 MPH       SCOTT              IA   TRAINED SPOTTER

            TIME ESTIMATED. CORNFIELD FLATTENED. HEAVY RAIN...WITH 1
            INCH IN 25 MINUTES. SMALL BRANCHES DOWN.

0700 PM     HEAVY RAIN       2 NE FULTON             41.89N 90.13W
07/09/2007  E1.75 INCH       WHITESIDE          IL   TRAINED SPOTTER

            RAINFALL SINCE 620 PM. ALSO HAD WIND GUSTS AROUND 50 MPH
            WHICH DOWNED BRANCHES ABOUT 2 INCHES IN DIAMETER.

0732 PM     FLASH FLOOD      4 N MOUNT CARROLL       42.15N 89.98W
07/09/2007                   CARROLL            IL   LAW ENFORCEMENT

            GRAVEL AND DIRT WASHED ONTO ROUTE 78 NEAR BLUE MOUNTAIN
            ROAD.

0815 PM     HEAVY RAIN       CAMANCHE                41.79N 90.28W
07/09/2007  M1.21 INCH       CLINTON            IA   CO-OP OBSERVER

            RAINFALL SINCE 620 PM.

0818 PM     FLASH FLOOD      DAVENPORT               41.56N 90.60W
07/09/2007                   SCOTT              IA   TRAINED SPOTTER

            2300 BLOCK OF NORTH FAIRMOUNT IS FLOODED. WATER COVERING
            TIRES OF CARS.

&&
Local storm report, Jul 9, 9:04 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
904 PM CDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HEAVY RAIN       TIPTON                  41.77N 91.13W
07/09/2007  M1.96 INCH       CEDAR              IA   TRAINED SPOTTER

            RAINFALL SINCE 745 PM.

&&
Local storm report, Jul 9, 9:38 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
938 PM CDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 PM     HEAVY RAIN       1 N LE CLAIRE           41.61N 90.36W
07/09/2007  M2.00 INCH       SCOTT              IA   TRAINED SPOTTER

            STILL RAINING LIGHTLY.

0935 PM     HEAVY RAIN       CEDAR RAPIDS            41.97N 91.67W
07/09/2007  E0.90 INCH       LINN               IA   TRAINED SPOTTER

            RAINFALL OVER LAST 30 MINUTES. SOUTHWEST SIDE OF CEDAR
            RAPIDS.

&&
Local storm report, Jul 9, 10:23 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1023 PM CDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1021 PM     HEAVY RAIN       DAVENPORT               41.56N 90.60W
07/09/2007  M2.32 INCH       SCOTT              IA   TRAINED SPOTTER

            12TH AND BRIDGE. LIGHT RAIN STILL FALLING.

&&

DLF

Nearby

River Flood Warnings in Iowa, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.